# SDR CALA2024021600437

- Difficulty date: February 9, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 313T3355315
- Condition: Cracked
- Location: Nr Nac Heat Shld
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HEAT SHIELD PAN ASSY UPPER WEB STIFFENER ANGLE CRACKED ( ANGLE LOCATION IS JUST AFT OF DRAIN HOLE) REPORTED BY V921225 NEW ANGLE P/N 313T3355-315UAL WAS FABBED ON CRO WO# C/W. 166323-0400-0003. HOLES LOCATED AND WAS INSTALLED ON NR 0400-0162 AND 0400-0175. HOLE LOCATION IAW B767 SRM 51-40-05. SEE PARTIAL WORK ON BACK FOR MORE DETAILS. FORM 46-0024 (SSFR)
